# SDR 9605536729

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A CRACK IN THE BS 281 UPPER CLOSURE FRAME AT LBL 44, WATER LINE 312.  REPAIRED FRAME (P/N 65B12888-3) PER EA 67-99438.
